# SDR 07FDEA02900

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 53,354 hours, 8,663 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE SLAT TRACK COVER CUTOUT OUTBOARD CORNER AT STA XOS = 832, FOUND CRACKED.  REPAIR CARRIED OUT AT LEFT HAND WING FIXED LEADING EDGE STA XOS = 889 SLAT TRACK   COVER   CUTOUT AREA AS PER SRM 57-100-00 FIGURE 21 VOLUME I. REPAIR CLASSIFIED AS MINOR PER   GMM 6  -2-100.
